Jump to content
CrazyBoards.org

Recommended Posts

So, my pdoc discontinued my Geodon when I was in the ER, and told me to manage any side effects of withdrawal with Klonopin. He told me that the side effects should be mild, since I was on a very low dose (40mg). However, he always forgets how sensitive I am to meds. : /

I've been off of Geodon since Saturday, and since then I have done nothing but have nausea, sleep and lay in bed engrossed in my own little universe. I haven't showered, and I am not eating. I've taken the occasional Kpin to quiet my mind, but it just makes me sleepier. Everyday I tell myself that I am going to get up and get such and such done, and everyday I am so exhausted that it doesn't happen.

I see my pdoc in a month, and I recently (finally) got my insurance straightened out so I can go to an all-inclusive counseling center for therapy. Should I just go back on Geodon until I see my pdoc? His office is weird - you either go in for your regular appointment or you go in for an emergency appointment. There are no call backs because of the volume of people he sees.

Link to comment
Share on other sites

Geodon is not a great med to just stop cold turkey. It has a really short half life, which makes it a lot harder for a lot of people to stop than other AAP's are.

I'd call for an emergency appointment, if I were you.

Going back on it for the rest of the month doesn't sound like the best plan. I'm assuming there were reasons for his taking you off of it?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...